Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
brain zap and energyless for antidepressant withdrawal problem
i quit revotril .5 mg and amytriptiline 10 mg by one month tapper off...after using it for 6 moths and quit it by tappering off 1/2 and 1/4 th for 2 weeks..

positive sign = my ni8mare has gone...i can sleep at night....

Negative sign = now i cant talk to much and i cant plan, i cant think.i m not geting energy.....i have got right leg joint pain....i have memory problem....what will i do for this,.....? .i felt knee pain and brain zap allso....
i m facing lack of energy....disorientation and hudgeeeee memory problem.... i just want my energy back and remove my brain zap....
Discussion is closed
Cancel
2 Answers
Page 1 of 1
1741471 tn?1407162630
Hi there and thanks so much for posting at my forum. Regarding the pharmacology you may want to post in the "neurology forum" .

When people come to me with a similar problem sometimes is that there is a clear imbalance of serotonin and exercise clearly makes a huge difference since exercise and movement raises serotonin level and clears up your brain.

This these following exercises:
-Start clapping and tapping as fast as you can for fifteen seconds
-Raise opposite arm and leg raise for twenty times
-Raise one leg and close one eye hold the position for ten seconds then change legs

If you follow this routine you may not only feel better but you will feel energized and your joints will stop hurting.

If the symptoms persist ask an expert to get professional advice but that would be my advice I really hope it helps!!
Discussion is closed
Cancel
Comment
Avatar universal
....after quit antidepressant for two months........

my knee pain has gone....
i can sleep at night....
i am going outside now...
i m playing football...
my vocal power is coming back....
improve a little bit of my nervous...

but when i try to sleep at daytime i feel inflammation in my body and in my head....and still a little bit of brain zap in my head....i cant take stress or cant think much more....and looking for my ex personality.... :-)
Discussion is closed
Cancel
Comment
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.